On directed analogues of expander and hyperfinite graph sequences

Csóka, E. and Grabowski, Ł. (2022) On directed analogues of expander and hyperfinite graph sequences. Combinatorics, Probability and Computing, 31 (2). pp. 184-197. ISSN 0963-5483

Full text not available from this repository.

Abstract

We introduce and study analogues of expander and hyperfinite graph sequences in the context of directed acyclic graphs, which we call 'extender' and 'hypershallow' graph sequences, respectively. Our main result is a probabilistic construction of non-hypershallow graph sequences.

Item Type:
Journal Article
Journal or Publication Title:
Combinatorics, Probability and Computing
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
167800
Deposited By:
Deposited On:
21 Mar 2022 16:50
Refereed?:
Yes
Published?:
Published
Last Modified:
04 May 2022 02:11